# SDR DALA2018042202738

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,755 hours, 23,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Torn
- Location: Plenum
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD AC PLENUM FOAM SEAL TORN.  REMOVED AND REPLACED THE SEAL IAW ERA#567172-14, REV ORIGINAL.
